# SDR 2004FA0000569

- Difficulty date: February 26, 2004
- Submitted: July 14, 2004
- Operation: General aviation
- Aircraft: N157BJ
- Make and model: Piper PA-34-200T
- Aircraft serial: 347570282
- Engine: Cont TSIO360*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6852700
- Condition: Corroded
- Location: Windshield Frame
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LOWER AFT WINDSHIELD FRAME STEEL FITTING VERY CORRODED.  WINDSHIELD LEAK AND INSULATION HOLDING MOISTURE ON FITTING.  NEED TO BE INSPECTED MORE OFTEN AND CLEANED AND TREATED.
